# SDR AALA20130704001

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 42,570 hours, 20,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 22608
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT & FORWARD GALLEY AREA INOPERATIVE.  REPLACED BATTERY PACK R5-23 FOR EMERGENCY LIGHTS IN COCKPIT & FORWARD GALLEY AREA.  OPERATIONS CHECKED NORMAL.
